Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 7, Issue 1, 2017
Metadata
 

Asymptotics of the number of the interior transmission eigenvalues
Vesselin Petkov and Georgi Vodev
pp. 1–31
Abstract | Full-Text PDF (317 KB) | Metadata

Dispersive estimates for higher dimensional Schrödinger operators with threshold eigenvalues. II: The even dimensional case
Michael Goldberg and William R. Green
pp. 33–86
Abstract | Full-Text PDF (487 KB) | Metadata

The trimmed Anderson model at strong disorder: localisation and its breakup
Alexander Elgart and Sasha Sodin
pp. 87–110
Abstract | Full-Text PDF (264 KB) | Metadata

Superlevel sets and nodal extrema of Laplace–Beltrami eigenfunctions
Guillaume Poliquin
pp. 111–136
Abstract | Full-Text PDF (262 KB) | Metadata

Spectral properties of unbounded $J$-self-adjoint block operator matrices
Matthias Langer and Michael Strauss
pp. 137–190
Abstract | Full-Text PDF (489 KB) | Metadata

Rotations of eigenvectors under unbounded perturbations
Michael Gil'
pp. 191–199
Abstract | Full-Text PDF (114 KB) | Metadata

Spectral homogeneity of discrete one-dimensional limit-periodic operators
Jake Fillman
pp. 201–226
Abstract | Full-Text PDF (265 KB) | Metadata

A solvability condition for a tokamak problem
Amin Boumenir
pp. 227–233
Abstract | Full-Text PDF (116 KB) | Metadata

Scattering theory of the Hodge–Laplacian under a conformal perturbation
Francesco Bei, Batu Güneysu and Jörn Müller
pp. 235–267
Abstract | Full-Text PDF (325 KB) | Metadata

Efficient Anderson localization bounds for large multi-particle systems
Victor Chulaevsky and Yuri Suhov
pp. 269–320
Abstract | Full-Text PDF (562 KB) | Metadata